# SDR SWIA200211568

- Difficulty date: December 10, 2002
- Submitted: December 19, 2002
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 2,453 hours, 2,156 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: D97C00614
- Part serial: A25358
- Condition: Malfunctioned
- Location: Hyd System
- Part time: 2 hours, 1 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC SYSTEM NR 1 LOW PRESSURE AMBER MESSAGE AND HYD 1A AMBER MESSAGE ON SYNOPTIC PAGE.  RETURNED TO DEN.  INSTALLED NR 1 HYDRAULIC SHUT OFF VALVE IAW MM 29-11-36.  OPS CHECK GOOD.  NO DEFECTS NOTED.
